# SDR DXTA2025013102128

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,269 hours, 6,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR HANDLE IS BROKEN OFF. UNABLE TO OPEN OR CLOSE DOOR CORRECTIVE ACTION: REPLACED DOOR HANDLE. OPS CHECK GOOD. EMBRAER PHENOM 300 AMM CH 52-11-24
